# SDR AWXA200700066

- Difficulty date: December 15, 2006
- Submitted: January 16, 2007
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- Aircraft time: 52,726 hours, 35,641 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6517684638
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - INTERCOSTAL WEB CRACKED,  S12L, BS 294.5.  REPAIRED INTERCOSTAL WEB, S12L, B/S 294.5 IAW AWA ER 03-5312-07013-HF2.
